# SDR F3LA00018

- Difficulty date: March 1, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK INSPECTION, REPORTED L-1 WINDOW FRAME CRACKED AT UPPER AFT CORNER, APPROXIMATELY .375 INCH LONG.  MAINTENANCE REMOVED DAMAGED SKIN AND STOP DRILLED CRACK IN GUSSET. FABRICATED AND INSTALLED DOUBLER AND FILLER PER EA 53-737-056A, AND INSTALLED AND PERFORMED LEAK CHECK OF WINDOW PER MM 56-11-11.  (M)
